# SDR QXEA201204110286

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 12,201 hours, 13,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS COMPLAIN ABOUT MOLDY OLD SOCK ODOR, MOST NOTICEABLE IN CLIMB & DESCENT.  COULD NOT DETECT ANY FOUL ODORS IN CABIN OR FLIGHT COMPARTMENT.  RAN BOTH ENGINES SEPARATELY FOR 10 MINS AND DID NOT NOTICE ANY ODORS.  ALSO RAN APU FOR 10 MINUTES AND, NO ODOR NOTICED.  RAN BLEEDS AT FULL HOT AND FULL COLD WITH NO OBVIOUS CHANGES IN ODORS.  COULD NOT DUPLICATE ODOR.  NO DEFECTS NOTED.
